Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
Bachmann-Kühn's brackets and multiple zeta values at level N
Authors: Yuan, Haiping; Zhao, Jianqiang
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Manuscripta Mathematica
Volume: 150
Issue / Number: 1-2
Start Page: 177
End Page: 210
Document Type: Article
ID: 728606.0
 
Full text / Content available
New families of weighted sum formulas for multiple zeta values
Authors: Yuan, Haiping; Zhao, Jianqiang
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Rocky Mountain Journal of Mathematic
Volume: 45
Issue / Number: 6
Start Page: 2065
End Page: 2096
Document Type: Article
ID: 716621.0
 
Full text / Content available
Double shuffle relations of double zeta values and the double Eisenstein series at level N
Authors: Yuan, Haiping; Zhao, Jianqiang
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Journal of the London Mathematical Society. Second Series
Volume: 92
Issue / Number: 3
Start Page: 520
End Page: 546
Document Type: Article
ID: 716852.0
 
Full text / Content available
Restricted sum formula of multiple zeta values
Authors: Yuan, Haiping; Zhao, Jianqiang
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Functiones et Approximatio Commentarii Mathematici
Volume: 51
Issue / Number: 1
Start Page: 111
End Page: 119
Document Type: Article
ID: 700137.0
 
Full text / Content available
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.